Maria Teresa Ventura
Affiliation: University of Bari
Ventura M, Carretta A, Tummolo R, Buquicchio R, Arsieni A, Murgia N. Clinical data and inflammation parameters in patients with cypress allergy treated with sublingual swallow therapy and subcutaneous immunotherapy. Int J Immunopathol Pharmacol. 2009;22:403-13 pubmed
Ventura M, Napolitano S, Buquicchio R, Cecere R, Arsieni A. An approach to urticaria in the elderly patients. Immunopharmacol Immunotoxicol. 2012;34:530-3 pubmed publisher
..Furthermore, from the observation of our data it was possible to give guidelines for the treatment of urticaria in geriatric age. ..
Ventura M, Calogiuri G, Matino M, Dagnello M, Buquicchio R, Foti C, et al
. Alternative glucocorticoids for use in cases of adverse reaction to systemic glucocorticoids: a study on 10 patients. Br J Dermatol. 2003;148:139-41 pubmed
..We suggest that betamethasone and deflazacort could be reserved for emergency use in patients with adverse reactions to other corticosteroids. ..
Ventura M, Laddaga R, Cavallera P, Pugliese P, Tummolo R, Buquicchio R, et al
. Adverse drug reactions as the cause of emergency department admission: focus on the elderly. Immunopharmacol Immunotoxicol. 2010;32:426-9 pubmed publisher
Ventura M, Muratore L, Calogiuri G, Dagnello M, Buquicchio R, Nicoletti A, et al
. Allergic and pseudoallergic reactions induced by glucocorticoids: a review. Curr Pharm Des. 2003;9:1956-64 pubmed
..Nevertheless, second-generation GCs must not be considered safe; in fact, the beginning of allergic manifestations has been pointed out even towards them. ..
Ventura M, Di Corato R, Di Leo E, Foti C, Buquicchio R, Sborgia C, et al
. Eyedrop-induced allergy: clinical evaluation and diagnostic protocol. Immunopharmacol Immunotoxicol. 2003;25:529-38 pubmed
Ventura M, Calogiuri G, Muratore L, Di Leo E, Buquicchio R, Ferrannini A, et al
. Cross-reactivity in cell-mediated and IgE-mediated hypersensitivity to glucocorticoids. Curr Pharm Des. 2006;12:3383-91 pubmed
..We also look at the clinical and practical aspects of both cell-mediated and IgE-mediated hypersensitivity reactions to glucocorticoids and their consequences on anti-inflammatory therapeutic choices. ..
Ventura M, Viola M, Calogiuri G, Gaeta F, Pesole O, Romano A. Hypersensitivity reactions to complementary and alternative medicine products. Curr Pharm Des. 2006;12:3393-9 pubmed
..Because little is known about adverse reactions to CAM products, further systematic studies and an appropriate regulation by heath authorities are necessary. ..
Ventura M, Sanapo F, Calogiuri G, Satriano F. Anaphylaxis induced by intramuscular betamethasone disodium phosphate: reflections on a clinical case. Int J Immunopathol Pharmacol. 2007;20:387-91 pubmed